EconPapers    
Economics at your fingertips  
 

Some New Bounds for Mathieu's Series

Abdolhossein Hoorfar and Feng Qi

Abstract and Applied Analysis, 2007, vol. 2007, 1-10

Abstract:

Two upper and lower bounds for Mathieu's series are established, which refine to a certain extent a sharp double inequality obtained by Alzer-Brenner-Ruehr in 1998. Moreover, the very closer lower and upper bounds for ζ ( 3 ) are deduced.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/094854.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/094854.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:094854

DOI: 10.1155/2007/94854

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:094854